# SDR A6WA200360068

- Difficulty date: December 9, 2003
- Submitted: December 22, 2003
- Operation: Air carrier
- Aircraft: N607AW
- Make and model: Bac 146200A
- Aircraft serial: E2052
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Worn
- Location: Nr 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NR 1 FLAP TRACK WEAR UPPER AND LOWER RAILS OUTBOARD FACE.  MAINTENANCE REQUESTED REPAIR FROM BAE SYSTEMS REF AVMAX FAX 1734-6070003. LPI C/O ON BLENDED FLAP TRACK AS REQUIRED IAW BARA/AVR/6606/03-DC, NO CRACKS FOUND.  (M)
